# SDR CHQA20131206442

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 21,511 hours, 18,773 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,049 hours, 17,131 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LAVATORY SMOKE MESSAGE ON CLIMB OUT.  THE CREW FURTHER REPORTED NO VISIBLE SMOKE.  THE SMELL OF DE-ICING FLUID WAS REPORTED AS PRESENT IN THE AIRCRAFT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX RAN THE ENGS WITH NO DEFECTS NOTED & THE ACFT WAS RETURNED TO SERVICE.
